# SDR IPXA202509254499

- Difficulty date: September 19, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N609UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64254
- Aircraft time: 29,957 hours, 4,403 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 146U62017
- Part serial: 000509
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR LOWER FORWARD SIDE OUTTER SKIN DIMPLE FROM MECHANICAL FAILURE OF PUSHROD.  DEFERRED IAW EO-95155 FOR 24 MONTHS, REF T3F18E007GPAX FOR COMPLIANCE WITH TEMP REPAIR.
